Rules for a complex quantum world

Nielsen M.A. (2002) Rules for a complex quantum world. Scientific American, 287 5: 66-75.

Author Nielsen M.A.
Title Rules for a complex quantum world
Journal name Scientific American   Check publisher's open access policy
ISSN 0036-8733
Publication date 2002-01-01
Sub-type Article (original research)
Volume 287
Issue 5
Start page 66
End page 75
Total pages 10
Subject 1000 General
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Sat, 09 Jul 2016, 16:43:45 EST by System User